EconPapers    
Economics at your fingertips  
 

Precise spectral asymptotics for nonautonomous logistic equations of population dynamics in a ball

Tetsutaro Shibata

Abstract and Applied Analysis, 2005, vol. 2005, 1-11

Abstract:

We consider the semilinear elliptic eigenvalue problem − Δ u + k ( | x | ) u p = λ u , u > 0 in B R , u = 0 on ∂ B R , where p > 1 is a constant, B R : = { x ∈ R N : | x | < R } ( N ≥ 1 ) , and λ > 0 is a parameter. We investigate the global structure of the branch of ( λ , u λ ) of bifurcation diagram from a point of view of L 2 -theory. To do this, we establish a precise asymptotic formula for λ = λ ( α ) as α → ∞ , where α : = ‖ u λ ‖ 2 .

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/247927.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/247927.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:247927

DOI: 10.1155/AAA.2005.563

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:247927